# SDR 99ZZZX1549

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252466714
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOVERNOR SURGES ABOVE 70 PSI TORQUE.  ERRATIC BEEP RANGE.  REMOVED AND REPLACED.
